Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 781-783
http://dx.doi.org/10.1155/S0161171200002714

On a subgroup of the affine Weyl group C˜4

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 16 March 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad A. Albar, “On a subgroup of the affine Weyl group ,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 781-783, 2000. doi:10.1155/S0161171200002714